Convergence Structures on Homeomorphism Groups.
Mathematische Annalen, Tome 199 (1972), pp. 45-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1972__199_162313,
author = {Wayne R. Park},
title = {Convergence {Structures} on {Homeomorphism} {Groups.}},
journal = {Mathematische Annalen},
pages = {45--54},
year = {1972},
volume = {199},
zbl = {0231.54006},
url = {http://geodesic.mathdoc.fr/item/MAN_1972__199_162313/}
}
Wayne R. Park. Convergence Structures on Homeomorphism Groups.. Mathematische Annalen, Tome 199 (1972), pp. 45-54. http://geodesic.mathdoc.fr/item/MAN_1972__199_162313/